# SDR TWAA0001812

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FORWARD CABIN DOOR WAS DAMAGED AT THE FORWARD LOWER CORNER OF DOOR.  REWORKED LOWER EDGE OF DOOR AT FWD CORNERS PER SRM 53-02, PAGE 1.  CHANGED HINGE ASSY AND TORQUE TUBE ASSY.  OPS AND RIG OK REF MM 52-41-00 FIG 401, 405, 501, 513.
